Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can Arthrodine help in chronic back pain for spinal stenosis?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
Is Arthrodine a natural product? Can it help my father in his 80's , for pain r/t spinal stenosis, with chronic back pain.
Will this medication interfere with other medications?
How long will he have to be on this natural medication, before or if he starts feeling relief. I usually tries medications for a few days and reports to me that it did not work, or could not tolerate the side effects. Is this medication truly a natural product? Will it effect him, due to taking a baby aspirin daily.
Posted Fri, 4 Oct 2013 in Brain and Spine
Answered by Dr. Puneet Maheshwari 1 hour later
Brief Answer:
Yes, it has a role in muscular pains.

Detailed Answer:
Hi, thanks for the query.

Arthrodine is a natural product, it is a product of Ayurvedic medication. This is not frequently used drug as it may cause dryness.

but it has a role in chronic muscular pains irrespective of site. it may be spine, neck, calf muscles etc.

it usually acts periphally without crossing the blood brain barrier, means it is safe with minimal side effects.

you will have to take plenty of water with seasonal fruits for its beneficial effects.

you can consult some Ayurvedic doctor for its dosage and duration. but it is effective only after at least few weeks of its use.

Hope this will help you and I am ready for future follow ups.
Above answer was peer-reviewed by
Follow-up: Can Arthrodine help in chronic back pain for spinal stenosis? 1 hour later
Will this natural product have any effect on the medications, that he is currently taking.
Answered by Dr. Puneet Maheshwari 4 hours later
Brief Answer:
No effect

Detailed Answer:
Hi again, well there is no interaction between Arthridine and any class of medications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor